MathSciNet Relay Station
MathSciNet bibliographic data
MR2278358 62M02 (62C10)
Diaconis, Persi; Rolles, Silke W. W. Bayesian analysis for reversible Markov chains. Ann. Statist. 34 (2006), no. 3, 1270–1292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement